MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 234-03-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6) - 200-02-38 - three peg patella 38mm; (b)(6) - 201-78-88 - 4" drill bit, mod.Hex 2-pk; (b)(6) - 204-24-11 - ps tibial inserts sz 4, 11mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00751.The reason for the revision reported was likely due to prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The reason for the reported loosening cannot be confirmed as the devices were not returned for evaluation.Possible causes for polyethylene wear include malalignment between the implants, inclusion of the polyethylene in the recall, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 99 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening.No further issues or complications were reported.No additional information is available.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21594984
Report Number1038671-2025-01559
Device Sequence Number8878431
Product Code JWH
UDI-Device Identifier10885862063274
UDI-Public10885862063274
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Catalogue Number234-03-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date03/13/2025
Date Device Manufactured07/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale